RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2008, Volume 8, Number 1, Pages 121–140 (Mi dvmg42)  

This article is cited in 1 scientific paper (total in 1 paper)

Variational inequalities, boundary – value problems and optimal control for the Navier – Stokes equations

A. Yu. Chebotarev, A. A. Illarionov, E. V. Amosova

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences

Abstract: The survey of results in the mathematical hydrodynamics by mathematical modeling laboratory of IAM FEB RAS is considered. The statements of the some open problems for the Navier – Stokes equations is discussed.

Key words: Navier – Stokes equations, variational inequalities, the solvability of the boundary – value problems, optimality conditions.

Full text: PDF file (303 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.95
MSC: Primary 49J20; Secondary 76B75 35K85
Received: 25.11.2008

Citation: A. Yu. Chebotarev, A. A. Illarionov, E. V. Amosova, “Variational inequalities, boundary – value problems and optimal control for the Navier – Stokes equations”, Dal'nevost. Mat. Zh., 8:1 (2008), 121–140

Citation in format AMSBIB
\Bibitem{CheIllAmo08}
\by A.~Yu.~Chebotarev, A.~A.~Illarionov, E.~V.~Amosova
\paper Variational inequalities, boundary -- value problems and optimal control for the Navier -- Stokes equations
\jour Dal'nevost. Mat. Zh.
\yr 2008
\vol 8
\issue 1
\pages 121--140
\mathnet{http://mi.mathnet.ru/dvmg42}
\elib{http://elibrary.ru/item.asp?id=15484777}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg42
  • http://mi.mathnet.ru/eng/dvmg/v8/i1/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Zakharov, “Regular asymptotics of a generalized solution of the stationary Navier–Stokes system”, Proc. Steklov Inst. Math. (Suppl.), 281, suppl. 1 (2013), 146–151  mathnet  crossref  isi  elib
  • Дальневосточный математический журнал
    Number of views:
    This page:318
    Full text:130
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019